MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0C02, STEALTH INSERT SZ 2 L/L 10/BX; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES A0C02, STEALTH INSERT SZ 2 L/L 10/BX; CLAMP, VASCULAR
Model Number A0C02
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).[distributor] incoming inspection po#: (b)(4).Name of procedure being performed: we would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.A0c02, lot#: 1456753 (5 ea.) - particulate: other non-biological particulate.Product is available for return.Type of intervention: na (incoming inspection).Patient status: na (incoming inspection).
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).[distributor] incoming inspection po#.Name of procedure being performed: we would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.A0c02 lot #1456753 (1 ea.) - hair object found in pouch.Product is available for return.Type of intervention: na (incoming inspection).Patient status: na (incoming inspection).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.Correction: update b5 to correct the event unit quantity provided in the initial report.

Brand Name
A0C02, STEALTH INSERT SZ 2 L/L 10/BX
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16279313
Report Number2027111-2023-00330
Device Sequence Number17906891
Product Code DXC
UDI-Device Identifier00607915113056
UDI-Public(01)00607915113056(17)270728(30)01(10)1456753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA0C02
Device Catalogue Number101370801
Device Lot Number1456753
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown